# SDR 9715632285

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY AND POWER SUPPLY, OPERATIONAL CHECK OK.
